MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.5MM X 8.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.5MM X 8.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5413580
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Paralysis (1997); Thrombosis/Thrombus (4440)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 24 hours post cranial neurovascular procedure with subject coil the patient presented with a new deficit (left hemiplegia).The patient was taken for further studies where clot formation was noticed on the subject coil that had been implanted.The patient is currently bed - ridden and no further information is available.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that the patient presented with a new deficit (left hemiplegia) within 24hrs post procedure.The patient was taken for further studies where clot formation was noticed on the subject coil that had been implanted.The reported events of patient vessel thrombosis and patient neurological deficit are known and anticipated complications to these types of procedures and patient condition and are listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication was assigned to this event.
 
Event or Problem Description

Brand Name
TARGET TETRA 3.5MM X 8.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20526605
Report Number3008881809-2024-00503
Device Sequence Number12792072
Product Code HCG
UDI-Device Identifier07613327578690
UDI-Public(01)07613327578690(17)270205(10)24760573
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K222533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTG5413580
Device Lot Number24760573
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TARGET COIL (STRYKER)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age56 YR
Patient SexFemale